# SDR CALA2015050493651

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 46,073 hours, 18,722 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Unknown
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

G RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN AT FL 360.  EMER DECLARED & DIVERTED.  REPLACED NR 1 ENG HYD PRESS LINE.
